# SDR AALA20150723019

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 5,522 hours, 1,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT0000
- Part serial: 765795
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 13WL FAILS TEST.  REPLACED BATTERY IAW AMM 33-51-38.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
